American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 68 found      Go to page: 1 2 3

[1] Lev Aizenberg and Alekos Vidras. Duality and the Class of Holomorphic Functions Representable by Carleman's Formula. Contemporary Mathematics 591 (2013) 1-24.
Book volume table of contents
View Article: PDF

[2] F. Bayart and S. Charpentier. Hyperbolic composition operators on the ball. Trans. Amer. Math. Soc. 365 (2013) 911-938.
Abstract, references, and article information
View Article: PDF

[3] John E. McCarthy. Shining a Hilbertian lamp on the bidisk. Contemporary Mathematics 561 (2012) 49-65.
Book volume table of contents
View Article: PDF

[4] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. On the extension of $h^{p}$-CR distributions defined on rough tubes. Proc. Amer. Math. Soc. 140 (2012) 627-633.
Abstract, references, and article information
View Article: PDF

[5] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. Tube structures, Hardy spaces and extension of CR distributions. Trans. Amer. Math. Soc. 363 (2011) 5091-5109. MR 2813409.
Abstract, references, and article information
View Article: PDF

[6] Andreas Hartmann. Extremely weak interpolation in $H^{\infty}$. Proc. Amer. Math. Soc. 140 (2012) 2411-2416.
Abstract, references, and article information
View Article: PDF

[7] Jie Xiao and Kehe Zhu. Volume integral means of holomorphic functions. Proc. Amer. Math. Soc. 139 (2011) 1455-1465. MR 2748439.
Abstract, references, and article information
View Article: PDF

[8] Sherwin Kouchekian and James E. Thomson. A note on density for the core of unbounded Bergman operators. Proc. Amer. Math. Soc. 139 (2011) 2067-2072. MR 2775384.
Abstract, references, and article information
View Article: PDF

[9] Young Joo Lee. Commuting Toeplitz operators on the Hardy space of the polydisk. Proc. Amer. Math. Soc. 138 (2010) 189-197. MR 2550183.
Abstract, references, and article information
View Article: PDF

[10] Piotr Kot. Bounded holomorphic functions with given maximum modulus on all circles. Proc. Amer. Math. Soc. 137 (2009) 179-187. MR 2439439.
Abstract, references, and article information
View Article: PDF

[11] Frank Beatrous and Jacob Burbea. On multipliers for Hardy-Sobolev spaces. Proc. Amer. Math. Soc. 136 (2008) 2125-2133. MR 2383518.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] P. Ahern and E. H. Youssfi. Hankel operators with unbounded symbols. Proc. Amer. Math. Soc. 135 (2007) 1865-1873. MR 2286098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Marc Lengfield. Duals and envelopes of some Hardy-Lorentz spaces. Proc. Amer. Math. Soc. 133 (2005) 1401-1409. MR 2111965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] V. Bolotnikov, A. Kheifets and L. Rodman. Nevanlinna--Pick interpolation: Pick matrices have bounded number of negative eigenvalues. Proc. Amer. Math. Soc. 132 (2004) 769-780. MR 2019954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Hong Rae Cho. Estimates on the mean growth of $H^p$ functions in convex domains of finite type. Proc. Amer. Math. Soc. 131 (2003) 2393-2398. MR 1974636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] E. G. Kwon. Hyperbolic mean growth of bounded holomorphic functions in the ball. Trans. Amer. Math. Soc. 355 (2003) 1269-1294. MR 1938757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Evgueni Doubtsov. Nevanlinna functions as quotients. Proc. Amer. Math. Soc. 128 (2000) 2899-2901. MR 1690983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Xavier Massaneda and Pascal J. Thomas. Sampling sequences for Hardy spaces of the ball. Proc. Amer. Math. Soc. 128 (2000) 837-843. MR 1646200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] D. Alpay and V. Bolotnikov. On the tangential interpolation problem for matrix-valued $\mathbf{H}_2$-functions of two variables. Proc. Amer. Math. Soc. 127 (1999) 1789-1799. MR 1476113.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] William S. Cohn. A factorization theorem for the derivative of a function in $H^p$. Proc. Amer. Math. Soc. 127 (1999) 509-517. MR 1605936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Al Boggess. The holomorphic extension of $H^p$-CR functions on tube submanifolds. Proc. Amer. Math. Soc. 127 (1999) 1427-1435. MR 1600104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Ing-Jer Lin. Factorization theorems for Hardy spaces of the bidisc, $0 < p \le 1$. Proc. Amer. Math. Soc. 124 (1996) 549-560. MR 1307547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Song-Ying Li and Bernard Russo. On compactness of composition operators in Hardy spaces of several variables . Proc. Amer. Math. Soc. 123 (1995) 161-171. MR 1213865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Barbara D. MacCluer and Peter R. Mercer. Composition operators between Hardy and weighted Bergman spaces on convex domains in ${\bf C}\sp N$ . Proc. Amer. Math. Soc. 123 (1995) 2093-2102. MR 1254846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Kai-Ching Lin. The $H\sp p$-corona theorem for the polydisc . Trans. Amer. Math. Soc. 341 (1994) 371-375. MR 1161426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Takahiko Nakazi. Errata to: ``Norms of Hankel operators on a bidisc'' . Proc. Amer. Math. Soc. 115 (1992) MR 1072346.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Karel Stroethoff and De Chao Zheng. Toeplitz and Hankel operators on Bergman spaces . Trans. Amer. Math. Soc. 329 (1992) 773-794. MR 1112549.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Takahiko Nakazi. Szeg\H o's theorem on a bidisc . Trans. Amer. Math. Soc. 328 (1991) 421-432. MR 1028762.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Ke He Zhu. M\"obius invariant Hilbert spaces of holomorphic functions in the unit ball of ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 323 (1991) 823-842. MR 982233.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] F. Jafari. Carleson measures in Hardy and weighted Bergman spaces of polydiscs . Proc. Amer. Math. Soc. 112 (1991) 771-781. MR 1039533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 68 found      Go to page: 1 2 3